MathSciNet Relay Station
MathSciNet bibliographic data
MR1615987 (2000a:35083) 35J70 (35A22 35B45)
Kim, Jong Uhn An $L\sp p$ a priori estimate for the Tricomi equation in the upper half space. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4611–4628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement